MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-CT NAEOTOM ALPHA; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH-CT NAEOTOM ALPHA; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11330003
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During investigation of the event, a failure of the xtc (tube cooling unit) was identified.The service engineer repaired the system by replacing the malfunctioning xtc component.The system was brought back to clinical operation.The exchanged component was returned for further hardware investigation.Initial analysis has determined that the affected part was not exchanged within the past three months considering the whole installed basis and no other complaints exist regarding this component.A supplemental report will be provided if the hardware investigation shows any systematic or design issues.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the neotoma alpha ct system.After a topo scan of a 3 year old male patient, when loading the next scan, the loading process was aborted with an error.The user restarted the ct system and repeated the topogram scan without success.The patient was then examined on another ct system.The patient was sedated during this procedure to perform the examination.No negative health consequences were reported for the child associated with the reported event.Therefore, this report has been submitted with an abundance of caution as siemens considers children as a vulnerable patient group.

Brand Name
NAEOTOM ALPHA
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key16573768
Report Number3004977335-2023-66274
Device Sequence Number17952931
Product Code JAK
UDI-Device Identifier04056869263168
UDI-Public04056869263168
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11330003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 YR
Patient SexMale